Mathematische Annalen

, Volume 279, Issue 3, pp 553–581

On Heegaard decompositions of torus knot exteriors and related Seifert fibre spaces

  • Michel Boileau
  • Markus Rost
  • Heiner Zieschang
Article

DOI: 10.1007/BF01456287

Cite this article as:
Boileau, M., Rost, M. & Zieschang, H. Math. Ann. (1988) 279: 553. doi:10.1007/BF01456287

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • Michel Boileau
    • 1
  • Markus Rost
    • 2
  • Heiner Zieschang
    • 3
  1. 1.Départment de MathématiqueUniversité Paris-SudOrsay CedexFrance
  2. 2.Fachbereich MathematikUniversität RegensburgRegensburgFederal Republic of Germany
  3. 3.Fakultät für MathematikRuhr-UniversitätBochum 1Federal Republic of Germany